License
When quoting this document, please refer to the following
DOI: 10.4230/DFU.Vol7.15301.159
URN: urn:nbn:de:0030-drops-69630
URL: http://drops.dagstuhl.de/opus/volltexte/2017/6963/
Go to the corresponding DFU Volume Portal


Guo, Heng ; Lu, Pinyan

On the Complexity of Holant Problems

pdf-format:
DFU-Vol7-15301-6.pdf (0.6 MB)


Abstract

In this article we survey recent developments on the complexity of Holant problems. We discuss three different aspects of Holant problems: the decision version, exact counting, and approximate counting.

BibTeX - Entry

@InCollection{guo_et_al:DFU:2017:6963,
  author =	{Heng Guo and Pinyan Lu},
  title =	{{On the Complexity of Holant Problems}},
  booktitle =	{The Constraint Satisfaction Problem: Complexity and Approximability},
  pages =	{159--177},
  series =	{Dagstuhl Follow-Ups},
  ISBN =	{978-3-95977-003-3},
  ISSN =	{1868-8977},
  year =	{2017},
  volume =	{7},
  editor =	{Andrei Krokhin and Stanislav Zivny},
  publisher =	{Schloss Dagstuhl--Leibniz-Zentrum fuer Informatik},
  address =	{Dagstuhl, Germany},
  URL =		{http://drops.dagstuhl.de/opus/volltexte/2017/6963},
  URN =		{urn:nbn:de:0030-drops-69630},
  doi =		{10.4230/DFU.Vol7.15301.159},
  annote =	{Keywords: Computational complexity, Counting complexity, Dichotomy theorems, Approximate counting, Holant problems}
}

Keywords: Computational complexity, Counting complexity, Dichotomy theorems, Approximate counting, Holant problems
Seminar: The Constraint Satisfaction Problem: Complexity and Approximability
Issue Date: 2017
Date of publication: 14.02.2017


DROPS-Home | Fulltext Search | Imprint Published by LZI